What Are The Effects Of Taking Too Much Medicine?

How do you know if you are overmedicated?

Recognize the Warning Signs: Knowing symptoms to watch for can help you determine if your loved one may be overmedicated.

Potential signs include: drowsiness; physical complications, like dry mouth and ulcers; confusion; withdrawal from family or friends; hallucinations; dizziness or falls; fractures; and seizures..

Do pills damage your liver?

Many drugs can affect the way the liver functions, damage it, or do both. (See also Drugs and the Liver.) Some drugs, such as statins (used to treat high cholesterol levels), can increase the levels of liver enzymes and cause liver damage (usually minor) but no symptoms.

How can I reduce the side effects of drugs?

Ask your doctor if you can take the medicine with food.Eat several smaller meals a day rather than two or three large meals.Try peppermint candy or gum. Peppermint can help settle your stomach.Eat bland foods, such as dry crackers or plain bread. Avoid fried, greasy, sweet, and spicy foods.

Which medicine is harmful for body?

New Research Exposes The 15 Most Dangerous DrugsAcetaminophen (Tylenol) Common names for Acetaminophen include Tylenol, Mapap, and Feverall. … Alcohol. Alcohol includes all types of beer, wine, and malt liquor. … Benzodiazepines. … Anticoagulants. … Antidepressants. … Anti-Hypertensives. … Bromocriptine. … Clarithromycin.More items…•Aug 18, 2019

Is too much medication bad for you?

However, taking too many prescription medications can be risky. Taking more than five medications is called polypharmacy. The risk of harmful effects, drug interactions and hospitalizations increase when you take more medications.

How does medicine affect the body?

Drug use can also result in long-term health outcomes that include: harm to organs and systems in your body, such as your throat, stomach, lungs, liver, pancreas, heart, brain, nervous system. cancer (such as lung cancer from inhaling drugs)

What pills should you not mix?

3 Common Medicines You Should Never MixWarfarin and Ibuprofen. Separately, warfarin and ibuprofen are two commonly used drugs. Warfarin (brand name: Coumadin) is a popular anticoagulant. … Multi-Symptom Cold Medicine and Tylenol. It’s a miserable day. … Antidepressants and Painkillers. Depression is widespread in the United States, affecting 40 million adults.May 1, 2018

Are eggs bad for the liver?

Egg whites are good for your liver, but over-consumption can lead to digestion issues and the yellow yolk is a source of bad cholesterol. These are the foods that are bad for the kidneys and liver.

Why are medicines bad for you?

The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use them. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage.

Can I take all my meds at once?

Do I have to tell my doctor about all the medicines I am using? As long as a doctor or pharmacist has taken into account the effect of taking two or more medicines at the same time it should be perfectly safe.

What are signs your liver is bad?

If signs and symptoms of liver disease do occur, the may include:Skin and eyes that appear yellowish (jaundice)Abdominal pain and swelling.Swelling in the legs and ankles.Itchy skin.Dark urine color.Pale stool color.Chronic fatigue.Nausea or vomiting.More items…•Feb 21, 2020

How do I make my liver healthy again?

Liver Awareness Month FeatureMaintain a healthy weight. … Eat a balanced diet. … Exercise regularly. … Avoid toxins. … Use alcohol responsibly. … Avoid the use of illicit drugs. … Avoid contaminated needles. … Get medical care if you’re exposed to blood.More items…•Oct 4, 2013

Should I stop taking medicine if I have side effects?

Don’t stop taking a medication if you experience an unpleasant reaction. Talk to your doctor first. The benefits of the drug may far outweigh any side effects. Unpleasant or harmful reactions to medications are common and can range from mild—a little nausea, for example—to severe, such as fainting or palpitations.

How do you know if you are taking too much antidepressant?

To benefit from antidepressants and stay well while using them, taking the dosage the doctor recommends is important. If a person takes too many antidepressants, they can overdose. Some of the symptoms of an antidepressant overdose may include nausea, vomiting, and blurred vision.